# SDR AALA20071492

- Difficulty date: August 10, 2007
- Submitted: August 30, 2007
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA  - EMERGENCY LIGHT AT OVERHEAD BIN 22ABC INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT OVERHEAD BIN 22ABC.  SYSTEM GROUND CHECKED NORMAL OPERATION.
